MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Device Abrasion From Instrument Or Another Object (1387)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber three piece foldable intraocular lens device evaluation: returned product evaluation found no lens in box.Visual inspection found no lens returned for evaluation.Work order search: no similar claims were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter stated that a cq2015a, +23.5 diopter, three piece collamer lens was implanted and explanted during the same surgery due to a nick in the optic.The nick occurred during the loading process due to the user not using the optimal type of forceps for this type of lens.The reporter stated this was the first time the user was performing a procedure for this type of lens.There was no enlargement of the incision and no sutures needed.

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6576005
Report Number2023826-2017-00759
Device Sequence Number699004
Product Code HQL
UDI-Device Identifier00841542102056
UDI-Public(01)00841542102056(17)180831
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/31/2018
Device Model NumberCQ2015A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2017
Initial Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT NUMBER - UNK; INJECTOR MODEL AND LOT NUMBER - UNK